Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I have recently started taking microgynon 30 (contraceptive pill) to thin the lining of my uterus so it will ease my period pains every month because I suffer from the really badly.
    I have had 8 of the 21 pills and this is my first ever pack. When I started taking them I was aware that my period is too far away (I usually get my period just before my sister, and she has just started).
    A couple of weeks back me and my boyfriend did have sex but he pulled out way before he actually ejaculated.
    Anyway, I’ve been feeling really ill for the past few weeks now and I’ve been getting really bad migraines, but I haven’t gained any weight, I’m actually slowly losing it. Could these just be side affects from the microgynon 30? Could the microgynon 30 be delaying my period?
    Posted on the TSR App. Download from Apple or Google Play
    Offline

    19
    ReputationRep:
    (Original post by Anonymous)
    I have recently started taking microgynon 30 (contraceptive pill) to thin the lining of my uterus so it will ease my period pains every month because I suffer from the really badly.
    I have had 8 of the 21 pills and this is my first ever pack. When I started taking them I was aware that my period is too far away (I usually get my period just before my sister, and she has just started).
    A couple of weeks back me and my boyfriend did have sex but he pulled out way before he actually ejaculated.
    Anyway, I’ve been feeling really ill for the past few weeks now and I’ve been getting really bad migraines, but I haven’t gained any weight, I’m actually slowly losing it. Could these just be side affects from the microgynon 30? Could the microgynon 30 be delaying my period?
    Is it delaying your period? Very likely. The pill stops your cycle from continuing and the bleeding you have is withdrawal bleeding from sudden drop in hormones when you have your break. You should only get your "period" middle of your break week.

    Is it sideffects? Again, pretty likely. If he pulled out before coming then pregnancy chances are pretty low.

    Since you only just started taking the pill recently, it is likely a sideffects of your body having to get used to increased level of hormones. It's even more likely it's the pill if you feel more ill a couple hours after taking the pills rather than a couple hours before taking them.

    Having migraines while on the pill is dangerous! Especially if they are common. If you're having migraines and they became more common once you started taking the pill, it often ends in high blood pressure and blood cloths which can cause a heart attack or a stroke if nothing is done about it. It may be best trying the coil instead as there are non-hormonal ones that often stop periods fully.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 2, 2017
Poll
Who is your favourite TV detective?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.